# SDR SWAA2024071690022

- Difficulty date: May 25, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BTW BS1016 TO BS1040 WL208.1 LBL3 AFT GALLEY AREA 2024-345535<[01] REPLACED STRAP AND FASTENERS LOCATED BTW BS1016 TO BS1040 WL208.1 LBL3 AFT GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 147A5600 SHEET: 32; REV: B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED STRAP AND FASTENERS LOCATED BTW BS1016 TO BS1040 WL208.1 LBL3 AFT GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 147A5600 SHEET: 32; REV: B. SEE INDIVIDUAL SIGN OFFS BELOW.
